MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510-B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An angiosculpt device was used to treat a severely calcified lesion in the proximal lad.During use, resistance was encountered and the distal portion got dislodged from the shaft.A balloon and guideline were used to retrieve the separated portion.Imaging confirmed that no device fragments were retained in the patient.The procedure was completed with a nc balloon with no patient injury reported.This product problem and adverse event is being submitted due to shaft separation, requiring additional intervention.
 
Additional Manufacturer Narrative
Block a2: the patient's dob is unknown.This information was not available from the facility.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block h3: the angiosculpt device was returned in two pieces.The distal section includes the distal tip, distal bond, balloon, scoring element, intermediate bond, transition tubing, distal shaft, rx port, and a portion of the intermediate shaft; measuring approx.30 cm in length.The proximal section includes a portion of the intermediate shaft, core wire, hypotube, strain relief, and hub; measuring approximately 114 cm in length.Visual inspection found a necked distal shaft and a damaged intermediate bond.At the location of the separation, the core wire was exposed, resulting in a sharp edge observed.The overall catheter length (144 cm) is above the expected working length (136-142 cm), due to the necked distal shaft.Block h6: the probable cause of the shaft separation may be due to the resistance encountered, requiring some degree of force to remove from the severely calcified lesion.Per the ifu, retained device component is listed as a possible adverse effects of the procedure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key22441481
Report Number3005462046-2025-00029
Device Sequence Number7473340
Product Code NWX
UDI-Device Identifier00813132026929
UDI-Public(01)00813132026929(11)250403(17)280403(10)G25040006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3510-B
Device Catalogue Number2200-3510-B
Device Lot NumberG25040006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 6F EBU GUIDE CATHETER.; TERUMO: 6F BRITETIP INTRODUCER SHEATH.; TERUMO: RUNTHROUGH GUIDE WIRE, UNK SIZE.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age74 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite